MathSciNet Relay Station
MathSciNet bibliographic data
MR667796 (83m:92044) 92A10 (35K55 92A15)
Conley, C.; Fife, P. Critical manifolds, travelling waves, and an example from population genetics. J. Math. Biol. 14 (1982), no. 2, 159–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement